Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 29, NWS Mobile, AL

March 26, 2016

NWS Mobile, AL issued this small craft advisory at Mar 26, 2016, 8:42 PM CDT. It took effect at Mar 26, 2016, 11:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2016, 8:42 PM CDT (01:42 UTC)
In effect from
Mar 26, 2016, 11:00 PM CDT
Expired
Mar 27, 2016, 9:00 AM CDT
In force
10 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

464 
WHUS74 KMOB 270142
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
842 PM CDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...

.MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT MUCH OF THE MARINE
AREA OVERNIGHT DUE TO A FRONTAL BOUNDARY OVER THE REGION.

GMZ631-632-650-655-670-675-270945-
/O.NEW.KMOB.SC.Y.0029.160327T0400Z-160327T1100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
842 PM CDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY. 

* WINDS...AROUND 20 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER.

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
503 
WHUS74 KMOB 270941
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
441 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY...

.MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT MUCH OF THE
MARINE AREA OVERNIGHT WITH A TROUGH OF LOW PRESSURE OVER THE REGION.

GMZ631-632-650-655-670-675-271100-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-160327T1100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
441 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY
THIS MORNING...

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS
  AND HIGHER.

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS74 KMOB 271052
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
552 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY...

.MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT THE MARINE AREA
THROUGH MID MORNING WITH A TROUGH OF LOW PRESSURE OVER THE REGION.

GMZ630-633>635-271400-
/O.EXB.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
552 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 
  KNOTS AND HIGHER. 

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-271400-
/O.EXT.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
552 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 
  KNOTS AND HIGHER. 

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
834 
WHUS74 KMOB 271053 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

.MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT THE MARINE AREA
THROUGH MID MORNING WITH A TROUGH OF LOW PRESSURE OVER THE REGION.

GMZ630-633>635-271400-
/O.EXB.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
553 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 
  KNOTS AND HIGHER. 

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-271400-
/O.EXT.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
553 AM CDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 
  KNOTS AND HIGHER. 

* WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 6:44 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 26, 6:44 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
644 PM CDT SAT MAR 26 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
00Z ISSUANCE...WILL BEGIN WITH PREVAILING SHOWERS OVER THE COASTAL
PORTION OF THE WESTERN FLORIDA PANHANDLE AND A VFR CEILING WITH
GENERALLY MVFR CEILINGS OVER THE REMAINING PORTION. CEILINGS
GRADUALLY LOWER ACROSS THE ENTIRE AREA OVERNIGHT TO LIFR/IFR WITH
SHOWERS/THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE.
PREVAILING SHOWERS/THUNDERSTORMS FOLLOW FOR SUNDAY WITH CEILINGS
IMPROVING SOMEWHAT TO IFR/MVFR BY MID SUNDAY MORNING. SOUTHEAST WINDS
5-15 KNOTS SUBSIDE TO AROUND 5 KNOTS OVERNIGHT THEN INCREASE TO NEAR
10 KNOTS SUNDAY MORNING. /29

&&

.PREV DISCUSSION... /ISSUED 406 PM CDT SAT MAR 26 2016/

NEAR TERM /NOW THROUGH SUNDAY/...AN AREA OF RAIN (SOME LOCALLY
HEAVY) MOVED QUICKLY EAST ACROSS THE FCST AREA THIS MORNING.
GENERALLY LOW RAIN CHANCES THIS EVENING IN THE WAKE OF THIS RAIN
AREA...BUT SOME ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE
POSSIBLE (ESPECIALLY ALONG THE COAST AND INTO PARTS OF SOUTH CENTRAL
ALABAMA SOUTH OF I-65. CANCELLED THE FLASH FLOOD WATCH THAT WAS IN
EFFECT FOR THIS AFTERNOON AS THE FLASH FLOOD THREAT DIMINISHED...AND
NOT REALLY EXPECTING MORE THAN ABOUT A THIRD OF AN INCH QPF OVERALL
TONIGHT. RAINS REDEVELOP TONIGHT AS ANOTHER UPPER LEVEL IMPULSE
RIDES EAST OVER THE STALLED SFC FRONTAL BOUNDARY...MOVING NORTH FROM
THE GULF LATE TONIGHT THROUGH SUNDAY. SOME OF THIS RAINFALL COULD BE
LOCALLY HEAVY...AND ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR
PORTIONS OF THE FCST AREA LATE TONIGHT OR MORE LIKELY ON SUNDAY
(MOST LIKELY SOUTHERN HALF)...BUT DUE TO UNCERTAINTIES MENTIONED
ABOVE WILL LET THE OVERNIGHT CREW MAKE A FINAL DECISION ON THAT NEED
AS THEY WILL HAVE MORE UP TO DATE AND TIMELY DATA AVAILABLE. LOW
RAIN CHANCES THIS EVENING INCREASING LATE...WITH LIKELY POPS AGAIN
FOR THE WHOLE AREA ON SUNDAY (WITH UP TO 1.5 INCHES OF ADDITIONAL
RAINFALL POSSIBLE...ESPECIALLY NEAR THE COAST). OTHERWISE...SOME
PATCHY OVERNIGHT FOG OUTSIDE OF RAIN AREAS. LOWS TONIGHT RANGING
FROM THE LOW 60S TO THE MID 60S. HIGHS SUNDAY IN THE LOW TO MID
70S. 12/DS

SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...SUNDAY
NIGHT...RAIN OVER THE AREA ENDS AS AN UPPER SYSTEM PUSHES A PIECE OF
ENERGY OVER THE FA EASTWARD...ALONG WITH PUSHING A WEAK FRONT ACROSS
THE AREA SUNDAY NIGHT. GUIDANCE MOVES THE RAIN EAST OF THE AREA
QUICKLY SUNDAY NIGHT...SO AM EXPECTING THE BULK OF THE RAIN TO BE
SOUTHEAST OF THE LAND PORTION OF THE FA BY MIDNIGHT. WITH SKIES
CLEARING QUICKLY...FOG IS LIKELY...WITH DENSE NOT BEING RULED OUT DUE
TO THE RAIN EXPECTED SUNDAY. WITH THE WEAK NATURE OF THE FRONT...
SIGNIFICANTLY COOLER OR DRIER AIR IS SLOW TO MOVE OVER THE
FA...KEEPING TEMPS FROM DROPPING SIGNIFICANTLY. LOWS RANGING FROM THE
MID 50S NORTHWEST TO LOW 60S SOUTHEAST EXPECTED.

MONDAY THROUGH TUESDAY NIGHT...A DIGGING UPPER SYSTEM OVER THE
WESTERN CONUS PUSHES SURFACE HIGH PRESSURE QUICKLY EAST...FROM OVER
THE MID MISSISSIPPI RIVER TO THE MID ATLANTIC REGION. WITH THIS
NORTHEASTERLY PATH OF THE SURFACE HIGH INDICATING THAT ANY ADDITIONAL
COOLER AIR MOVING SOUTH OVER THE LOWER MISS RIVER VALLEY...AND THE
FA...WILL BE LIMITED. A BIT MORE DRIER AIR DOES MOVE SOUTH OVER THE
FA MONDAY INTO MONDAY NIGHT...BUT WITH THE SURFACE HIGH NORTHEAST OF
THE FA BY THE END OF THE DAY TUESDAY...MORE ORGANIZED ONSHORE FLOW
RETURNS...BRINGING MOISTURE BACK OVER THE FA. TEMPS MONDAY THROUGH
TUESDAY REMAIN GENERALLY AT OR ABOVE SEASONAL LEVELS...WITH HIGHS IN
THE MID TO UPPER 70S. THE DRIER AIR MOVING OVER THE FA AFFECTS
MAINLY THE NORTHERN HALF OF THE FA...LEADING TO A LARGE NORTH-SOUTH
GRADIENT WITH RESPECT TO TEMPS MONDAY NIGHT. LOW RANGING FROM THE MID
40S NORTH TO LOW 50S CLOSER TO THE COAST...AROUND 60 ALONG THE
BEACHES. TUESDAY NIGHT...WITH THE MOISTURE INFLUX OVER THE FA
BEGINNING...LOW RISE BACK TO ABOVE SEASONAL LEVELS...RANGING FROM
THE MID 50S OVER THE DRIER NORTHEASTERN PART OF THE FA TO AROUND 60
SOUTHWEST.

/16

LONG TERM /WEDNESDAY THROUGH SATURDAY/...WEDNESDAY THROUGH
THURSDAY...GUIDANCE IS ADVERTISING THE UPPER SYSTEM OVER THE WESTERN
SWINGING EAST OVER THE NORTHERN AND CENTRAL PLAINS...BUT SLOWING AND
DEVELOPING A SW-NE RUNNING UPPER TROUGH RUNNING FROM THE NORTHERN
PAINS TO THE DESERT SOUTHWEST. GUIDANCE IS BEGINNING TO DIVERGE IN
THE HANDLING OF THE ENERGY MOVING THROUGH THIS UPPER TROUGH. ALL
AGREE IN THE ENERGY PUSHING A FRONT TOWARDS THE FA...WITH THE MORE
AGGRESSIVE GFS PUSHING THE FRONT TO THE FA. THE ECMWF AND CANADIAN
STALL THE FRONT WEST OF THE FA. WITH SOUTHERLY FLOW CONTINUING
THROUGH THIS PART OF THE FORECAST...RAIN RETURNS. TEMPS REMAIN AT OR
ABOVE SEASONAL...WITH HIGHS IN THE MID TO UPPER 70S...LOWS IN THE MID
TO UPPER 60S EXPECTED.

THURSDAY NIGHT THROUGH SATURDAY...GUIDANCE DIVERGES SIGNIFICANTLY...
WITH THE GFS PUSHING THE SURFACE FRONT OVER AND EAST OF THE FA...THE
ECMWF AND CANADIAN MOVING THE BOUNDARY TO THE NORTHWESTERN BORDER OF
THE FA...WHERE IT STALLS FRIDAY. WITH LITTLE CONFIDENCE IN ANY
SOLUTION...HAVE WENT IN THE MIDDLE WITH THE BOUNDARY STALLING OVER
THE NORTHERN GULF AND KEEPING RAIN IN THE FORECAST INTO SATURDAY.
WITH THE BLENDING OF SOLUTIONS...TEMPS AROUND SEASONAL EXPECTED.

/16

MARINE...AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH
THE WEEKEND AS A STALLED FRONTAL BOUNDARY REMAINS OVER THE MARINE
AREA. SCATTERED TO NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED
THROUGH SUNDAY. ANOTHER FRONTAL BOUNDARY WILL MOVE EAST ACROSS THE
MARINE AREA SUNDAY NIGHT AND EARLY MONDAY. A GENERAL LIGHT TO
MODERATE SOUTHEAST TO SOUTH WIND IS EXPECTED THROUGH SUNDAY NIGHT
BUT LOCALLY HIGHER WINDS...WAVES IN AND NEAR SHOWERS AND STORMS.
WINDS WILL SHIFT TO THE NORTHWEST IN THE WAKE OF THE COLD FRONTAL
PASSAGE BY EARLY MONDAY...WITH RAINS ENDING. HIGH PRESSURE WILL
BUILD EAST ACROSS THE MARINE AREA DURING THE MIDDLE OF THE WEEK.
12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 26, 6:54 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
654 AM CDT SAT MAR 26 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
654 AM CDT SAT MAR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND
TONIGHT.

THERE WILL BE SUFFICIENT INSTABILITY ALOFT FOR THUNDERSTORMS IN THE
NEAR TERM. THE RISK OF WIDESPREAD SEVERE WEATHER IS LOW. BRIEF
LOCALLY HEAVY...VISIBILITY REDUCING RAINS ARE POSSIBLE OVER THE
COASTAL COUNTIES TODAY. SOME OF THESE RAINS COULD LEAD TO LOCALIZED
FLOODING PROBLEMS

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON SUNDAY.

THERE IS A VERY SMALL CHANCE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS
EASTER SUNDAY...AHEAD OF A COLD FRONT APPROACHING FROM THE WEST.
ADDITIONAL WIDESPREAD RAINFALL AMOUNTS WILL RANGE FROM A HALF INCH
ACROSS OUR NORTHERN ZONES TO 1.25 INCHES ACROSS OUR SOUTHERN ZONES.
LOCALIZED HIGHER AMOUNTS AROUND ONE INCH ARE POSSIBLE ACROSS OUR
NORTHERN ZONES...WITH 2 TO 3 INCHES POSSIBLE ACROSS THE SOUTHERN
COUNTIES OF MISSISSIPPI AND ALABAMA AS WELL AS THE WESTERN FLORIDA
PANHANDLE. SOME OF THESE LOCATIONS COULD EXPERIENCE LOCALIZED
FLOODING AROUND POOR DRAINAGE AREAS AND SMALL STREAMS.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR THE
LATTER HALF OF NEXT WEEK WITH NEXT WEATHER SYSTEM SINKING INTO THE
DEEP SOUTH. ALTHOUGH STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE...THE MAIN THREAT WILL BE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-271200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
654 AM CDT SAT MAR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG...REDUCING VISIBILITY TO LESS THAN A MILE AT
TIMES...POSSIBLE THIS MORNING ACROSS BAYS AND SOUNDS.

WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND
STORMS. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN
ALSO BE EXPECTED IN THE STRONGER MARINE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND
STORMS ON EASTER SUNDAY AND AGAIN DURING THE LATTER HALF OF THE NEXT
WEEK. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN ALSO
BE EXPECTED IN THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Mar 26, 4:48 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
448 PM CDT SAT MAR 26 2016

ALZ264-266-FLZ201-202-262245-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
448 PM CDT SAT MAR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES UNTIL 545 PM CDT...

AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER STRONG
THUNDERSTORMS NEAR ORANGE BEACH AND EXTENDING OFFSHORE FOR
ABOUT 10 MILES...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FOLEY...GULF SHORES...ORANGE BEACH...GOULDING...BRENT...
BELLVIEW...WEST PENSACOLA...GONZALEZ...FERRY PASS...PENSACOLA
INTERNATIONAL AIRPORT...MYRTLE GROVE...ENSLEY...ELBERTA...PERDIDO BEACH
AND LILLIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3025 8773 3026 8772 3026 8775 3027 8772
      3028 8773 3070 8741 3052 8716 3042 8718
      3037 8732 3037 8727 3035 8726 3034 8729
      3032 8726 3032 8727 3034 8731 3033 8732
      3032 8732 3032 8738 3024 8773
TIME...MOT...LOC 2147Z 228DEG 28KT 3026 8761
Local storm report, Mar 26, 6:05 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CDT SAT MAR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 N BELLVIEW            30.54N 87.31W
03/26/2016  M1.00 INCH       ESCAMBIA           FL   TRAINED SPOTTER

            1 INCH HAIL REPORTED BY USAF EMPLOYEE NEAR PINE FOREST
            RD. TIME ESTIMATED VIA RADAR.

&&

RROGERS
Local storm report, Mar 26, 6:06 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
606 PM CDT SAT MAR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             4 NNW GONZALEZ          30.63N 87.31W
03/26/2016  E1.00 INCH       ESCAMBIA           FL   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL NORTHEAST OF PACE, FL. TIME
            ESTIMATED VIA RADAR.

&&

RROGERS
Local storm report, Mar 26, 6:33 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
633 PM CDT SAT MAR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             5 NNW BRENT             30.53N 87.25W
03/26/2016  M1.00 INCH       ESCAMBIA           FL   BROADCAST MEDIA

            1 INCH HAIL REPORTED NEAR DELUNA LANES ON HUMMINGBIRD
            BLVD. TIME FROM RADAR

&&

RROGERS
Local storm report, Mar 26, 6:37 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
637 PM CDT SAT MAR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 NW BAGDAD             30.66N 87.08W
03/26/2016  M1.25 INCH       SANTA ROSA         FL   PUBLIC

            LARGE HAIL REPORTED OFF PINE BLOSSOM RD. TIME ESTIMATED
            FROM RADAR.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:06 PM CDTSpecial Marine WarningMOB54 min
Mar 26, 8:16 PM CDTSpecial Marine WarningMOB119 min
Mar 26, 8:58 PM CDTSpecial Marine WarningMOB2 hr
Mar 26, 10:19 PM CDTSpecial Marine WarningMOB116 min
Mar 27, 3:15 AM CDTFlash Flood WatchMOBBaldwin, Mobile12 hr
Mar 27, 4:03 AM CDTRip Current StatementMOBBaldwin, Mobile14 hr
Mar 27, 5:47 AM CDTSpecial Marine WarningMOB88 min
Mar 27, 7:23 AM CDTSpecial Marine WarningMOB97 min
Mar 27, 9:14 AM CDTSpecial Marine WarningMOB31 min

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.